# SDR AALA20130319007

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LOWER CHORD HAS CORROSION AT BODY STATION 500I, STRINGER 26 RIGHT TO LEFT BUTTLINE 0, WATERLINE 155.  REMOVED CORROSION AND REPAIRED PER EA B737-53-028831.
